MAUDE Adverse Event Report: AESYNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

AESYNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
On july 18, 2019 an i.V.Station device passed multiple underdosed and inadequately reconstituted vials used for final drug preparation.Sandoz vials used for cefazolin preparations were not effectively weighed during preparation, causing vials to be underfilled with diluent, not fully reconstituted after shaking and outside of the allowed percentage of error for vial preparation.All vials were identified and there are no known adverse patient effects.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
AESYNT INCORPORATED
51 pennwood place
warrendale PA 15086
MDR Report Key8901874
Report Number3011278888-2019-00088
Device Sequence Number10819799
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)190118
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;